posted on Feb, 21 2006 @ 06:07 PM
I somewhat agree with violet. My first thought was, 'are you prescribed to ritilin, adderal, or dexidrene(sp)?'. If you are, then I would suggest
discussing this with the doctor that wrote the prescription. More than often, ADD and ADHD sufferers are not actualy suffering from either of the two
learning disabilities. If this is the case, the pharmaceutical speed will cause this and many other symptoms of paranoia.
Since this is the paranormal forum...
Maybe you have a heightened sense of awarness, on the psi level. Your sixth sense might be picking up on others' thoughts. You might even be
picking up on spirits in your vicinity. Have you ever perceived someone's thoughts? Or, have you ever known what someone will say before they say
it, on a consistant basis?
I'll bet that HS will be able to give a really good paranormal explanation on this subject/feeling.